Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 276, NWS San Francisco Bay Area, CA

June 18, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 18, 2011, 8:48 AM PDT. It took effect at Jun 18, 2011, 2:32 PM PDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2011, 8:48 AM PDT (15:48 UTC)
In effect from
Jun 18, 2011, 2:32 PM PDT
Expired
Jun 20, 2011, 2:00 AM PDT
In force
35 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WHUS76 KMTR 181548
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
848 AM PDT SAT JUN 18 2011

PZZ540-190000-
/O.CAN.KMTR.SC.Y.0272.000000T0000Z-110620T0100Z/
/O.NEW.KMTR.SC.Y.0276.110618T2200Z-110620T0100Z/
POINT ARENA TO POINT REYES TO 10 NM-
848 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT DEVELOPING THIS AFTERNOON
  THROUGH SUNDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-190000-
/O.EXB.KMTR.SC.Y.0272.110618T2100Z-110619T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
848 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 

* WINDS: WEST WINDS OF 15 TO 25 KT DEVELOPING THIS AFTERNOON.


THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-190000-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110620T0100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
848 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY.

* WINDS: WEST WINDS OF 15 TO 25 KT THROUGH SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-190000-
/O.CON.KMTR.SC.Y.0272.110619T0100Z-110620T0100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
848 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT TONIGHT AND SUNDAY.

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-190000-
/O.CON.KMTR.SC.Y.0272.110619T0100Z-110620T0100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
848 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
500 
WHUS76 KMTR 182132
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
232 PM PDT SAT JUN 18 2011

PZZ570-190545-
/O.EXT.KMTR.SC.Y.0272.000000T0000Z-110620T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
232 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-190545-
/O.EXT.KMTR.SC.Y.0272.110619T0400Z-110620T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
232 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-190545-
/O.EXT.KMTR.SC.Y.0276.110618T2132Z-110620T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
232 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-190545-
/O.EXT.KMTR.SC.Y.0272.110619T0100Z-110620T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
232 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
9 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING
TO 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-190300-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110619T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
232 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS OF 15 TO 25 KT THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
996 
WHUS76 KMTR 190411
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
911 PM PDT SAT JUN 18 2011

PZZ530-191000-
/O.EXB.KMTR.SC.Y.0272.000000T0000Z-110619T1000Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
911 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT THROUGH SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-191215-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110620T0400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
911 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 20 TO 30 KT TONIGHT AND SUNDAY DECREASING
  TO 15 TO 25 KT SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-191215-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110620T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
911 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 20 TO 30 KT THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-191215-
/O.CON.KMTR.SC.Y.0276.000000T0000Z-110620T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
911 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-191215-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110620T0400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
911 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS: WEST WINDS OF 15 TO 25 KT TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
842 
WHUS76 KMTR 191551
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
851 AM PDT SUN JUN 19 2011

PZZ560-200000-
/O.EXB.KMTR.SC.Y.0272.000000T0000Z-110620T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
851 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

* WINDS: WEST WINDS OF 15 TO 25 KT THROUGH THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-200000-
/O.EXB.KMTR.SC.Y.0272.000000T0000Z-110620T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
851 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT THROUGH THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-200000-
/O.EXB.KMTR.SC.Y.0272.110619T2100Z-110620T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
851 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: WEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  CONTINUING THROUGH THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-200000-
/O.EXT.KMTR.SC.Y.0272.000000T0000Z-110621T0100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
851 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT TODAY AND TONIGHT...DECREASING
  TO 15 TO 25 KT ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-200000-
/O.EXT.KMTR.SC.Y.0272.000000T0000Z-110621T0100Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
851 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-200000-
/O.EXT.KMTR.SC.Y.0276.000000T0000Z-110621T0100Z/
POINT ARENA TO POINT REYES TO 10 NM-
851 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-200000-
/O.EXT.KMTR.SC.Y.0272.000000T0000Z-110620T0600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
851 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
708 
WHUS76 KMTR 192100
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
200 PM PDT SUN JUN 19 2011

PZZ560-565-192200-
/O.CAN.KMTR.SC.Y.0272.000000T0000Z-110620T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
200 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ575-192200-
/O.CAN.KMTR.SC.Y.0272.000000T0000Z-110621T0100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
200 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ530-192200-
/O.CAN.KMTR.SC.Y.0272.000000T0000Z-110620T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
200 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

PZZ570-200500-
/O.EXT.KMTR.SC.Y.0272.000000T0000Z-110621T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
200 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 30 KT THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-200500-
/O.EXT.KMTR.SC.Y.0276.000000T0000Z-110620T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
200 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-200500-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110620T0600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
200 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
381 
WHUS76 KMTR 200405
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
905 PM PDT SUN JUN 19 2011

PZZ570-201215-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110621T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
905 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 30 KT THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-200900-
/O.CON.KMTR.SC.Y.0276.000000T0000Z-110620T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
905 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT THROUGH EARLY MONDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-200600-
/O.CON.KMTR.SC.Y.0272.000000T0000Z-110620T0600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
905 PM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KT THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 8:48 AM PDT, 0 minutes earlier.

Area forecast discussion, Jun 18, 8:48 AM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
848 AM PDT SAT JUN 18 2011

.DISCUSSION...AS OF 8:48 AM PDT SATURDAY...MORNING VISIBLE SATELLITE
IMAGERY SHOWS A VERY TYPICAL SUMMER STRATUS PATTERN WITH LOW CLOUDS
OVER THE COASTAL WATERS AND FILLING MANY INLAND VALLEYS. LIKE
YESTERDAY...MOST OF THE STRATUS IS OVER AREAS FROM ABOUT SAN MATEO
COUNTY SOUTH WITH LARGE AREAS OF CLEARING OVER MOST OF THE SAN
FRANCISCO BAY AREA...ALTHOUGH THERE ARE MORE CLOUDS OVER THAT
NORTHERN PORTION OF OUR CWA AS COMPARED TO YESTERDAY AT THIS TIME.
THE MARINE LAYER DEPTH REMAINS AROUND 2100 FEET DEEP AND HASN'T
CHANGED MUCH IN 24 HOURS. THE ONSHORE SURFACE PRESSURE GRADIENT IS A
LITTLE WEAKER THIS MORNING...THOUGH...WITH 1.8 MB BETWEEN SFO AND
SAC AS COMPARED TO 2.5 MB YESTERDAY AT THIS TIME. GIVEN THE SLIGHT
INCREASE IN CLOUDINESS THIS MORNING...AND THE FACT THAT THE ONSHORE
FLOW IS STILL THERE...ALBEIT WEAKER...TODAY SHOULD YIELD SIMILAR
HIGH TEMPS TO THOSE ON FRIDAY IN MOST PLACES WITH HIGHS RANGING
FROM AROUND 60 AT THE BEACHES TO THE 70S AND 80S INLAND.

BY SUNDAY...HIGH PRESSURE ALOFT IS FORECAST TO BUILD OVER THE WEST.
THIS WILL USHER IN A WARMING TREND WITH A MORE SHALLOW MARINE LAYER
AND A WEAKER ONSHORE FLOW. BY TUESDAY...THE FIRST DAY OF SUMMER...
HIGHS ARE EXPECTED TO WARM TO THE 70S AT THE COAST TO THE 80S AND
90S WELL INLAND. THE WARMING TREND IS PROGGED TO BE SHORT-LIVED...
HOWEVER...AS ANOTHER UPPER LEVEL TROUGH OF LOW PRESSURE IS
EXPECTED TO MOVE ONSHORE AFTER MIDWEEK FOR TEMPS BACK DOWN NEAR TO OR
BELOW NORMAL.

&&

.AVIATION...AS OF 4:45 AM PDT SATURDAY...STRATUS IS MORE PREVALENT
THIS MORNING. EXPECT MVFR WITH LOCALIZED IFR CIGS THROUGH THE
MORNING.

VICINITY OF KSFO...MVFR CIGS TIL 18Z. VFR THIS AFTERNOON. GUSTY WEST
WINDS THIS AFTERNOON AFT 20Z.

KSFO BRIDGE APPROACH...LOW CLOUDS WILL CONTINUE TO FILL IN THE AREA
THIS MORNING.

MONTEREY BAY AREA TERMINALS...MVFR CIGS THROUGH THE MORNING. VFR
THIS AFTERNOON.

&&

.MTR WATCHES/WARNINGS...
    .TDA....SCA...PT ARENA TO PT REYES 0-60 NM
                  PT ARENA TO PIGEON POINT 10-60 NM
                  SAN FRANCISCO BAY AFTER 3 PM.

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: CANEPA

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.